# SDR AU510001764

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cirrus SR22
- Engine: Cont IO550N
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: G243
- Part serial: G02133045
- Condition: Faulty
- Location: Master
- Part time: 155 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(AUS) AIRCRAFT BATTERY INTERNAL FAULT. BATTERY HAD HIGH CURRENT DRAW CAUSING LOSS OF ELECTRICAL POWER.  (CASA# 510001764)
